# SDR MALA090093

- Difficulty date: June 19, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 26,930 hours, 29,578 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN CWA, LT FLAP UPPER PANEL 541AT HAS DISBONDED DENT LOCATED AT WS 76.8 AND 8.25 FROM TRAILING EDGE.  REPAIRED IAW S57060.
